# SDR JJBA2021370003

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145XR
- Aircraft serial: 145542
- Aircraft time: 43,249 hours, 34,098 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Part number: 41042001201
- Condition: Cracked
- Location: Seat 10a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST STRUCTURE CRACKED ON PAX SEAT 10A. REMOVED AND REPLACED SEAT 10A INBOARD ARMREST STRUCTURE (SPREADER).
